# SDR SWAA2022020427950

- Difficulty date: November 15, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Fitting
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E FWD LH AND RH SUPPORT FITTING ARE BROKEN / REMOVED & REPLACED PANEL 192 E; FWD. L/H & R/H FUSELAGE SUPPORT FITTINGS IAW 737-700 SRM 51-40-02-0G-0 & AIPC 53-12-11-25.
